| Model Number |
FX4812MLC |
| Medical Device Problem Codes |
Loss of Osseointegration (2408); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
06/24/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The dental implant fx4812mlc was removed on (b)(6) 2019 due to loss of osseointegration 1 year and 11 months after implantation.The patient has no significant medical history.The doctor noted peri-implantitis during explantation.The patient required bone augmentation for the surgery.The patient required another surgical intervention to recover.